MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550330
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the bronchus during a pulmonary dilatation procedure performed on (b)(6) 2024.During the procedure, the doctor used the cre balloon to dilate the stricture inside the bronchus and started the 8mm size first but after infilled the saline into the balloon using an encore device the balloon inflated to 8mm larger, the balloon was broken.The procedure was completed with another cre pulmonary dilatation balloon.No further information has been obtained despite good faith efforts.The reported event may suggest a balloon burst occurred during the procedure.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block a2: the patient's exact age is unknown; however, it was reported that the patient was over the age of 18.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Block h12: additional information: block b5 (event description) and block h11 (additional mfr narrative) have been updated.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the bronchus during a pulmonary dilatation procedure performed on (b)(6) 2024.During the procedure, the doctor used the cre balloon to dilate the stricture inside the bronchus and started the 8mm size first but after infilled the saline into the balloon using an encore device the balloon inflated to 8mm larger, the balloon was broken.The procedure was completed with another cre pulmonary dilatation balloon.No further information has been obtained despite good faith efforts.The reported event may suggest a balloon burst occurred during the procedure.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be stable.Additional information was received on 20jan2025.It was reported that the balloon burst at 8mm and no pieces of the balloon detached inside the patient.

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21016456
Report Number3005099803-2024-06440
Device Sequence Number12457620
Product Code KTI
UDI-Device Identifier08714729456216
UDI-Public08714729456216
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K170759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550330
Device Catalogue NumberM00550330
Device Lot Number0032803798
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date12/25/2024
Supplement Report FDA Received Date02/13/2025
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown